Volume 21, 2017
|Page(s)||168 - 182|
|Published online||19 October 2017|
Lp-Solutions of backward doubly stochastic differential equations with stochastic Lipschitz condition and p ∈ (1,2)
Université Félix H. Boigny, Cocody, UFR de Mathématiques et Informatique, 22 BP 582 Abidjan, Côte d’Ivoire.
Received: 4 September 2015
Revised: 9 September 2016
Accepted: 24 March 2017
We study backward doubly stochastic differential equations where the coefficients satisfy stochastic Lipschitz condition. We prove the existence and uniqueness of the solution in Lp with p ∈ (1,2).
Mathematics Subject Classification: 60H05 / 60H20
Key words: Backward doubly stochastic differential equation / stochastic Lipschitz / Lp-Solution
© EDP Sciences, SMAI, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.